# SDR FDEA201804050857

- Difficulty date: April 5, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 70,508 hours, 31,062 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 2703500
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 25 MINUTES INTO FLIGHT, RECEIVED A RT ENGINE OVERHEAT EICAS MESSAGE & RT ENGINE OVERHEAT LIGHT.  COMPLIED WITH  QRH AND LIGHT WENT OUT AFTER ABOUT 3 MINUTES WITH  RIGHT THRUST LEVER AT IDLE.  ALL ENGINE INSTRUMENT  INDICATIONS WERE NORMAL.  LANDED WITH RIGHT ENGINE AT IDLE.   PERFORMED PNEUMATIC BACK PRESSURE LEAK CHECK ON THE NR 2 ENGINE IAW MM 36-11-00-5,  FOUND A LEAK AT INTERMEDIATE PRESSURE CHECK VALVE. REMOVED AND REPLACED BOTH COUPLINGS AND E-SEALS ON VALVE IAW MM 36-11-06-04-1. ALSO INSPECTED HP2 ,HP6 VALVES AND DUCTING IAW MTSI. NO REPEATED LEAKS NOTED ON THE NR 2 ENGINE.
